A faster FPT algorithm for Bipartite Contraction

Guillemot, Sylvain and Marx, Dániel (2013) A faster FPT algorithm for Bipartite Contraction. INFORMATION PROCESSING LETTERS, 113 (22-24). pp. 906-912. ISSN 0020-0190 MTMT:2476627; doi:10.1016/j.ipl.2013.09.004

[img] Text
Restricted to Registered users only

Download (226kB) | Request a copy


The Bipartite Contraction problem is to decide, given a graph G and a parameter k, whether we can obtain a bipartite graph from G by at most k edge contractions. The fixed-parameter tractability of the problem was shown by Heggernes et al. [13], with an algorithm whose running time has double-exponential dependence on k. We present a new randomized FPT algorithm for the problem, which is both conceptually simpler and achieves an improved 2O(k2)nm running time, i.e., avoiding the double-exponential dependence on k. The algorithm can be derandomized using standard techniques. © 2013 Elsevier B.V.

Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
SWORD Depositor: MTMT Injector
Depositing User: EPrints Admin
Date Deposited: 05 Feb 2014 12:32
Last Modified: 05 Feb 2014 15:46
URI: https://eprints.sztaki.hu/id/eprint/7525

Update Item Update Item